MAUDE Adverse Event Report: Zimmer Biomet, Inc. TPRLC 133 FP TYPE1 PPS HO 8.0; Prosthesis, Hip

Zimmer Biomet, Inc. TPRLC 133 FP TYPE1 PPS HO 8.0; Prosthesis, Hip
Catalog Number 51-101080
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that damaged sterile packaging was identified during stock inspection.During inspection of circulated items, the sterile packaging pouch was found damaged.There was no patient involvement.It was reported no further information available.
 
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
TPRLC 133 FP TYPE1 PPS HO 8.0
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50452584
Report Number0001825034-2026-02572
Device Sequence Number21344716
Product Code KWA
UDI-Device Identifier00880304489721
UDI-Public(01)00880304489721(17)270902(10)6121713
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-101080
Device Lot Number6121713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown